CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
momof2and32 Views: 53,718
Published: 14 years ago
 
This is a reply to # 70,001

Re: Mirena IUD Side Effects


Koren,

Trust me when I say that this is not a good choice. If you read an earlier message I posted, all of the symptoms you already struggle with will only be magnified. You are young, your periods are light, and you are single. Keep your contraception non-hormonal and non-permanent. God bless you on your journey. Michelle
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.875 sec, (1)